# SDR VNAA2014022100017

- Difficulty date: February 21, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 23,570 hours, 23,792 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE LIGHTNING STRIKE ON DESCENT. CREW LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND R & R LT HORIZONTAL STABILIZER TIP AND REPAIRED LT HORIZONTAL TIP SPAR EXTENSION AND RIB DUE TO LIGHTNING STRIKE DAMAGE.  MAINTENANCE ALSO R & R THE FOLLOWING DUE TO LIGHTNING STRIKE DAMAGE: VHF NR 2 ANTENNA, DME NR 1 AND NR 2 ANTENNAS, LOWER ATC/ TRANSPONDER NR 1 AND NR 2 ANTENNAS AND TCAS OMNI DIRECTIONAL ANTENNA.  AFT EDGE OF AVIONICS DOOR BLENDED AND PAINTED FOR BURN MARK. CHECKS WERE PERFORMED AND ACFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM AND REO.
